# SDR DXTA2023050985660

- Difficulty date: May 8, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N506QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0043
- Aircraft time: 6,350 hours, 4,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED EMERGENCY LIGHT REMAINED ON AFTER AIRCRAFT WAS POWERED DOWN. ///SIGN-OFF/// FOUND G SWITCH TRIPPED ON #1 EMERGENCY BATTERY, RESET G SWITCH, LIGHTS WENT OUT, CHARGED BATTERY FOR 2 HOURS, PERFORMED EMERGENCY LIGHTING ADJUSTMENT TEST I.A.W CE-680A AMM 33-50-00, OPS CHECK SATISFACTORY.
